# SDR VNAA202312130002

- Difficulty date: November 3, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Part serial: NA
- Condition: Nicked
- Location: Bs 1015 S24-27r
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DESCRIPTION: SEVERAL NICKS ON REAR FUSELAGE BTW FS1015.00-FS1051.30 AND STGR 24RH-27RH CORRECTIVE ACTION: SEVERAL NICKS ON REAR FUSELAGE BTW FS1015.00-FS1051.30 AND STGR 24RH-27RH WERE REPAIRED PER REO 690-53-61-1290 REV - -, AND EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-61-01-101-003-A02
